Shortest Paths in a Hybrid Network Model

J. Augustine, K. Hinnenthal, F. Kuhn, C. Scheideler, P. Schneider, in: Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms, Philadelphia, PA, 2019, pp. 1280–1299.

Download
No fulltext has been uploaded.
Conference Paper | Published | English
Author
; ; ; ;
Publishing Year
Proceedings Title
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms
Page
1280-1299
LibreCat-ID

Cite this

Augustine J, Hinnenthal K, Kuhn F, Scheideler C, Schneider P. Shortest Paths in a Hybrid Network Model. In: Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms. Philadelphia, PA; 2019:1280-1299. doi:10.1137/1.9781611975994.78
Augustine, J., Hinnenthal, K., Kuhn, F., Scheideler, C., & Schneider, P. (2019). Shortest Paths in a Hybrid Network Model. In Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms (pp. 1280–1299). Philadelphia, PA. https://doi.org/10.1137/1.9781611975994.78
@inproceedings{Augustine_Hinnenthal_Kuhn_Scheideler_Schneider_2019, place={Philadelphia, PA}, title={Shortest Paths in a Hybrid Network Model}, DOI={10.1137/1.9781611975994.78}, booktitle={Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms}, author={Augustine, John and Hinnenthal, Kristian and Kuhn, Fabian and Scheideler, Christian and Schneider, Philipp}, year={2019}, pages={1280–1299} }
Augustine, John, Kristian Hinnenthal, Fabian Kuhn, Christian Scheideler, and Philipp Schneider. “Shortest Paths in a Hybrid Network Model.” In Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms, 1280–99. Philadelphia, PA, 2019. https://doi.org/10.1137/1.9781611975994.78.
J. Augustine, K. Hinnenthal, F. Kuhn, C. Scheideler, and P. Schneider, “Shortest Paths in a Hybrid Network Model,” in Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms, 2019, pp. 1280–1299.
Augustine, John, et al. “Shortest Paths in a Hybrid Network Model.” Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms, 2019, pp. 1280–99, doi:10.1137/1.9781611975994.78.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar
ISBN Search